RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 2, Pages 149–156 (Mi msb6406)  

On approximation to zero with help of numbers of certain general form

I. M. Vinogradow


Full text: PDF file (470 kB)

Bibliographic databases:
Received: 27.05.1935
Language:

Citation: I. M. Vinogradow, “On approximation to zero with help of numbers of certain general form”, Mat. Sb., 42:2 (1935), 149–156

Citation in format AMSBIB
\Bibitem{Vin35}
\by I.~M.~Vinogradow
\paper On approximation to zero with help of numbers of certain general form
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 2
\pages 149--156
\mathnet{http://mi.mathnet.ru/msb6406}
\zmath{https://zbmath.org/?q=an:0012.39601|61.0183.05}


Linking options:
  • http://mi.mathnet.ru/eng/msb6406
  • http://mi.mathnet.ru/eng/msb/v42/i2/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:124
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019